# SDR FDEA202005120921

- Difficulty date: May 12, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cotter Pin
- Condition: Missing
- Location: Rudder Tie Rod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK WORKCARD 55C0204-02 FOUND ALL 4EA. LOWER AFT RUDDER TIE RODS   MISSING SAFETY COTTER PINS AND NUTS WERE NOT TORQUED.  GENERATED NON-ROUTINES N00829, N00830, N00831, N00832 GENERATED MSR REPORT. COMPLIED WITH N00829, N00830, N00831, N00832
